# SDR UALA2011062103047

- Difficulty date: June 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,070 hours, 5,222 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reveser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT NR 2 THRUST REVERSE OUTER COWL DUE TO LIGHTINING STRIKE. TEMPORARILY REPAIRED WITH SPEED TAPE PER SRM.  PERMANENT REPAIR AT THE A-CHECK. FOUND DAMAGE DIMENSIONS 8. 0 IN X 2.0 IN AT 5 O'CLOCK POSITION.  NEW RT HAND REVERSER SLEEVE IS INSTALLED PER MM.  DURING OPS CHECK OPERATION SLEEVE OPERATES  INTERMITTANTLY.  CONTINUE TROUBLESHOOTING PER FIM.  TEST ACCOMP REF MM 78-31-00, 501 TEST GOOD.
